# SDR QXEA0300125

- Difficulty date: January 26, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 10,326 hours, 19,452 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 570347
- Part serial: MX594537
- Condition: Inoperative
- Location: Zone 100
- Part time: 7,562 hours, 10,723 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX-ON FLIGHT NUMBER 2189, AFTER TAKEOFF, AFTER GEAR RETRACTION, LEFT MAIN NOSE AND NOSE GEAR DOOR DID NOT CLOSE. #2 HYDRAULIC PRESSURE ZERO, QUANTITY AND STANDBY PUMPS OK. RETURNED TO FIELD AFTER ALTERNATE GEAR EXTENSION. REMOVED AND REPLACED #2 ENGINE HYDRAULIC PUMP. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
